MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed and attributed to a system interconnect flex cable that was misaligned.The cable was reseated to correct the reported problem.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to charge to selected energy.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8692874
Report Number1220908-2019-01561
Device Sequence Number16645501
Product Code MKJ
UDI-Device Identifier00847946009021
UDI-Public00847946009021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1